Hello everyone; okay I only have 30 days until my TX is over and I was undetectable @ 3 months starting with a viral load of 14 million, genotype 1a, liver biopsy results showed stage 2-2. My Doctor says that the results so far are just *GOLD* and my chances of a cure at this point are 85-90%. But this afternoon after I did my shot, of course I took my Ribiviran X 3 and my pain pills, along with my valium to help me sleep. Needless to say I'm awake now at almost 2am and here's my concern; mu urine isn't normal. It's awfully dark, almost a rusty (with a light pinkish tint) to it. Right now I'm just drinking huge glasses of water, but when I went to pee a second ago it had gotten worse from earlier this evening. Not to sound gross but when it started to dribble out at first there were dark tiny particles coming out almost thick before the stream started and then it was very rusty (almost dirty looking). My partner has concurred that it's not normal and is making sure that I drink nothing but water. Anyone had this happen? I do take a lot of pills along with my TX for SX's and what not. I can't help but be concerned. Any advice? My next Doctor's appointment is not until 12/17/08, but if need be I can get in sooner.
Sounds like it could be blood in your urine from a kindy or bladder infection but before you panic i would drink water for a few days. Also add a few glasses of pure cranberry juice each day. Some drugstores have urine test strips to check for blood,infections, etc ,etc. Or just go to your doc and I'm sure they will take a urine sample to send to lab and/or check with test strip right in office. Best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.